MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
  the initial reporter received questionable ise indirect na, k and ci for gen.2 results for one patient sample tested on the cobas c 111 with ise.The initial result was accidentally reported outside of the laboratory and verbally provided to the doctor.The doctor stated that they did not trust the results and because it was late, the doctor sent the patient to the emergency room (er) and another sample was collected from the patient.The patient sample was initially run on (b)(6) 2022.The reporter calibrated and reran the patient sample on (b)(6) 2022.The patient sample was again rerun on (b)(6) 2022.The repeat results of the initial sample from (b)(6) 2022 were deemed correct.The chloride electrode lot number is 21523347 with an expiration date of 03-feb-2023.The potassium electrode lot number is 21521247 with an expiration date of 23-sep-2022.The sodium electrode lot number and the expiration date were requested but not provided.
 
Additional Manufacturer Narrative
The field service engineer (fse) performed instrument checks with successful results.A precision check was performed with successful results.He verified that the analyzer was performing within specifications.
 
Additional Manufacturer Narrative
In mfr report ref #1823260-2022-04082-00, b5 - describe event or problem, the second to the last line should have been: the potassium electrode lot number is 21521247.The expiration date was requested but not provided.Instead of: the potassium electrode lot number is 21521247 with an expiration date of 23-sep-2022.
 
Additional Manufacturer Narrative
The qc recovery was within the acceptable range.The field service engineer (fse) performed instrument checks and no remedial actions were taken.He performed an ion-selective electrode (ise) performance check and the result was within specification.He performed a precision study with successful results.After service, no further issues were reported by the customer.  the investigation did not identify a product problem.The cause of the event could not be determined. .

Brand Name
COBAS C 111 ANALYZER WITH ISE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16004634
Report Number1823260-2022-04082
Device Sequence Number5783816
Product Code JJE
UDI-Device Identifier04015630036189
UDI-Public04015630036189
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC111
Device Catalogue Number04777433001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer11/22/2022
01/05/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date12/19/2022
01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown